Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 131, Number 7

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Flatness and the Ore condition for rings
Peter Teichner.
Proc. Amer. Math. Soc. 131 (2003), 1977-1980
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963739
Perturbation of Wigner matrices and a conjecture
Mark Fannes and Dénes Petz.
Proc. Amer. Math. Soc. 131 (2003), 1981-1988
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963740
On the irrationality of a certain multivariate $q$ series
Peter B. Borwein and Ping Zhou.
Proc. Amer. Math. Soc. 131 (2003), 1989-1998
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1963741
Limits of residually irreducible $p$-adic Galois representations
Chandrashekhar Khare.
Proc. Amer. Math. Soc. 131 (2003), 1999-2006
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963742
Local complete intersections in $\mathbb{P}^{2}$ and Koszul syzygies
David Cox and Hal Schenck.
Proc. Amer. Math. Soc. 131 (2003), 2007-2014
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963743
Residues for Akizuki’s one-dimensional local domain
I-Chiau Huang and Jan-Li Lin.
Proc. Amer. Math. Soc. 131 (2003), 2015-2020
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963744
On a question of B. H. Neumann
Robert Guralnick and Igor Pak.
Proc. Amer. Math. Soc. 131 (2003), 2021-2025
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963745
Regular components of moduli spaces of stable maps
Gavril Farkas.
Proc. Amer. Math. Soc. 131 (2003), 2027-2036
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963746
A direct proof of the quantum version of Monk’s formula
Anders Skovsted Buch.
Proc. Amer. Math. Soc. 131 (2003), 2037-2042
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963747
Constraints for the normality of monomial subrings and birationality
Aron Simis and Rafael H. Villarreal.
Proc. Amer. Math. Soc. 131 (2003), 2043-2048
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963748
Smooth norms on certain $C(K)$ spaces
Petr Hájek.
Proc. Amer. Math. Soc. 131 (2003), 2049-2051
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963749
On asymmetry of the future and the past for limit self-joinings
Oleg N. Ageev.
Proc. Amer. Math. Soc. 131 (2003), 2053-2062
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963750
Renorming of $C(K)$ spaces
Jan Rychtár.
Proc. Amer. Math. Soc. 131 (2003), 2063-2070
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963751
Comments about the Steinhaus tiling problem
R. Daniel Mauldin and Andrew Q. Yingst.
Proc. Amer. Math. Soc. 131 (2003), 2071-2079
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963752
$H^{∞}$-calculus for submarkovian generators
Peer Christian Kunstmann and Zeljko Strkalj.
Proc. Amer. Math. Soc. 131 (2003), 2081-2088
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963753
A zero topological entropy map with recurrent points not $F_{𝜎}$
Petra Sindelárová.
Proc. Amer. Math. Soc. 131 (2003), 2089-2096
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963754
Behavior of the Bergman kernel and metric near convex boundary points
Nikolai Nikolov and Peter Pflug.
Proc. Amer. Math. Soc. 131 (2003), 2097-2102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963755
The ideal property in crossed products
Cornel Pasnicu.
Proc. Amer. Math. Soc. 131 (2003), 2103-2108
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963756
The Banach algebra induced by a double centralizer
Etienne Desquith.
Proc. Amer. Math. Soc. 131 (2003), 2109-2119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963757
On quasinilpotent operators
Il Bong Jung, Eungil Ko and Carl Pearcy.
Proc. Amer. Math. Soc. 131 (2003), 2121-2127
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963758
Algebraic structures determined by 3 by 3 matrix geometry
Martin E. Walter.
Proc. Amer. Math. Soc. 131 (2003), 2129-2131
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963763
On strong convergence to common fixed points of nonexpansive semigroups in Hilbert spaces
Tomonari Suzuki.
Proc. Amer. Math. Soc. 131 (2003), 2133-2136
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963759
Second order singular periodic problems in the presence of dry friction
A. Cabada and L. Sanchez.
Proc. Amer. Math. Soc. 131 (2003), 2137-2144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963760
Type III factors arising from Cuntz-Krieger algebras
Rui Okayasu.
Proc. Amer. Math. Soc. 131 (2003), 2145-2153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963761
Periodic solutions to a difference equation with maximum
H. D. Voulov.
Proc. Amer. Math. Soc. 131 (2003), 2155-2160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963762
Periodic solutions for planar 2N-body problems
Shiqing Zhang and Qing Zhou.
Proc. Amer. Math. Soc. 131 (2003), 2161-2170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963764
Extended Cesàro operators on mixed norm spaces
Zhangjian Hu.
Proc. Amer. Math. Soc. 131 (2003), 2171-2179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963765
Infinitely many radial solutions of a variational problem related to dispersion-managed optical fibers
Markus Kunze.
Proc. Amer. Math. Soc. 131 (2003), 2181-2188
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963766
Hecke algebras of semidirect products
Marcelo Laca and Nadia S. Larsen.
Proc. Amer. Math. Soc. 131 (2003), 2189-2199
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963767
Generalized Tchakaloff’s theorem for semi-spectral measures
Lih-Chung Wang and Chih-Rung Chen.
Proc. Amer. Math. Soc. 131 (2003), 2201-2207
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963768
Log-dimensional spectral properties of one-dimensional quasicrystals
David Damanik and Michael Landrigan.
Proc. Amer. Math. Soc. 131 (2003), 2209-2216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963769
Vector bundles with infinitely many souls
Igor Belegradek.
Proc. Amer. Math. Soc. 131 (2003), 2217-2221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963770
The rational LS-category of $k$-trivial fibrations
Maxence Cuvilliez and Barry Jessup.
Proc. Amer. Math. Soc. 131 (2003), 2223-2233
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963771
The removal of $𝜋$ from some undecidable problems involving elementary functions
M. Laczkovich.
Proc. Amer. Math. Soc. 131 (2003), 2235-2240
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963772
Every three-point set is zero dimensional
David L. Fearnley, L. Fearnley and J. W. Lamoreaux.
Proc. Amer. Math. Soc. 131 (2003), 2241-2245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963773
Imbeddings of free actions on handlebodies
Darryl McCullough.
Proc. Amer. Math. Soc. 131 (2003), 2247-2253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963774
The model category of maps of spaces is not cofibrantly generated
Boris Chorny.
Proc. Amer. Math. Soc. 131 (2003), 2255-2259
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963775
Geometric properties coded in the long-time asymptotics for the heat equation on $Z^{n}$
Debe Bednarchak.
Proc. Amer. Math. Soc. 131 (2003), 2261-2269
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963776
$\overline{∂}$-energy integral and harmonic mappings
Guowu Yao.
Proc. Amer. Math. Soc. 131 (2003), 2271-2277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963777
Normal subspaces of products of finitely many ordinals
William G. Fleissner.
Proc. Amer. Math. Soc. 131 (2003), 2279-2287
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963778
On the asymptotic linking number
Thomas Vogel.
Proc. Amer. Math. Soc. 131 (2003), 2289-2297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963779
The forms $x+32y^{2}$ and $x+64y^{2}$
Irving Kaplansky.
Proc. Amer. Math. Soc. 131 (2003), 2299-2300
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963780
Erratum to “Approximation of convex bodies by axially symmetric bodies”
Marek Lassak.
Proc. Amer. Math. Soc. 131 (2003), 2301-2301
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963781
Erratum to “Lamé differential equations and electrostatics”
Dimitar K. Dimitrov and Walter Van Assche.
Proc. Amer. Math. Soc. 131 (2003), 2303-2303
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1963782